# SDR GTIA2023090837469

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 18,110 hours, 7,927 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT- AFT FA REPORTS FUMES ON DEPARTURE. CONFIRMED BY LEAD AND PAX. ISOLATED PACK 2 OFF/ X-BLEED SHUT IAW QRM PROCEDURE & FUMES DISSAPATED-ACCOMPLISHED PACK #2 BURN OUT IAW TSM 05-50-00. OPS CHECK &NO SIGN OF CONTINUATION OR ODOR NOTED AT THIS TIME . A/C OK FOR CONTINUE SERVICES
